# SDR HALA0800005

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,646 hours, 15,750 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG L ENG FIRE LOOP 1 DISPLAYED.  OK FOR SERVICE PER FIM 26-11-00.  NO DEFECTS NOTED.
